# SDR VJ9800355

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD LAV AFT WALL ATTACH ANGLE BS 300 LB 35.  CORROSION REMOVAL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED ATTACH ANGLE IAW SRM 51-30-2.  FABRICATED REPAIR ANGLE IAW SRM 51-40-3.  TREATED AND PRIMED IAW 51-10-2 AND MM 51-21-51.  INSTALLED ATTACH ANGLE TO CHANNEL IAW SRM 51-30-2.
